# SDR ABXA9800750

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532937
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SLOT BOX, AFT OUTBOARD VERTICAL ANGLE IS CRACKED.  FABRICATED AND INSTALLED REPLACEMENT VERTICAL ANGLE IAW DC8 SRM 51-1-20D AND DWG 9753293.
